# SDR GTIA201312101064

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 8,124 hours, 3,809 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601501
- Condition: Damaged
- Location: Seat 16a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16A LIFE VEST ASSY MISSING RED LIFE VEST PULL STRAP.  R & R LIFE VEST ASSY IAW AMM.
